# SDR SWIA202164282

- Difficulty date: November 12, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD. GRD. SPOILER HAS EXCESS PLAY AT ATTACH LINK TO ACTUATOR   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED RH IB GROUND SPOILER ACTUATOR LINK ASSY AND HARDWARE IAW CRJ 200 AMM 27-65-01-000/400-801 OP CHECK GOOD REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
